Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 24, Number 7
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 24, Number 7 (1918)
PDF
Bull. Amer. Math. Soc. 24 (1918)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 24, Number 7 (1918)
PDF
Bull. Amer. Math. Soc. 24 (1918)
The rĂ´le of the concept of infinity in the work of Lucretius
C. J. Keyser PDF
Bull. Amer. Math. Soc. 24 (1918), 321-327
On the invariant net of cubics in the Steinerian transformation
Arnold Emch PDF
Bull. Amer. Math. Soc. 24 (1918), 327-330
Some theorems of comparison and oscillation
Tomlinson Fort PDF
Bull. Amer. Math. Soc. 24 (1918), 330-334
Note on infinite systems of linear equations
W. L. Hart PDF
Bull. Amer. Math. Soc. 24 (1918), 334-335
An undervalued Kirkman paper
Louise D. Cummings PDF
Bull. Amer. Math. Soc. 24 (1918), 336-339
Pierre Laurent Wantzel
Florian Cajori PDF
Bull. Amer. Math. Soc. 24 (1918), 339-347
Notes
PDF
Bull. Amer. Math. Soc. 24 (1918), 362-366
New publications
PDF
Bull. Amer. Math. Soc. 24 (1918), 366-368